Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A convex metric with unique segments


Author: R. H. Bing
Journal: Proc. Amer. Math. Soc. 4 (1953), 167-174
MSC: Primary 56.0X
DOI: https://doi.org/10.1090/S0002-9939-1953-0052763-6
MathSciNet review: 0052763
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. H. Bing, Partitioning a set, Bull. Amer. Math. Soc. vol. 55 (1949) pp. 1101-1110. MR 0035429 (11:733i)
  • [2] -, Complementary domains of continuous curves, Fund. Math. vol. 36 (1949) pp. 306-318. MR 0038063 (12:348h)
  • [3] -, Partitioning continuous curves, Bull. Amer. Math. Soc. vol. 58 (1952) pp. 536-556. MR 0049550 (14:192e)
  • [4] W. Hurewicz and H. Wallman, Dimension theory, Princeton University Press, 1948. MR 0006493 (3:312b)
  • [5] E. E. Moise, Grille decomposition and convexification theorems for compact metric locally connected continua, Bull. Amer. Math. Soc. vol. 55 (1949) pp. 1111-1121. MR 0035430 (11:734a)
  • [6] -, A note of correction, Proceedings of American Mathematical Society vol. 2 (1951) p. 838. MR 0043454 (13:265e)
  • [7] G. T. Whyburn, Analytic topology, Amer. Math. Soc. Colloquium Publications, vol. 28, New York, 1942. MR 0007095 (4:86b)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 56.0X

Retrieve articles in all journals with MSC: 56.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1953-0052763-6
Article copyright: © Copyright 1953 American Mathematical Society

American Mathematical Society